# SDR SCNA20201116198

- Difficulty date: October 13, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N813SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 28237
- Aircraft time: 60,154 hours, 22,792 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB RIB AT STAB STA 92.7 HAS A CRACK ON THE LOWER SIDE OF THE 2ND STIFFENER.  REMOVED DAMAGE ON 2ND STIFFENER RT HORIZONTAL ON RIB AT STAB STA 92.7.  THEN INSTALLED REPAIR, IAW SRM 55-10-09-2R-4.
